By Topic

An integral equation and its application to spiral antennas on semi-infinite dielectric materials

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Nakano, H. ; Coll. of Eng., Hosei Univ., Tokyo, Japan ; Hirose, K. ; Ohshima, I. ; Yamauchi, J.

This paper presents an integral equation that can handle wire antennas on a semi-infinite dielectric material. The integral equation is reduced to a set of linear equations by the method of moments. For efficiency, the impedance matrix element Zm,n is divided into two parts on the basis of weighted Green's function extractions. The far-zone radiation field, which is formulated using the stationary phase method, is also described. After the validity of the presented numerical techniques is checked using a bow-tie antenna, a spiral antenna is analyzed. The current distribution, radiation pattern, axial ratio, power gain, and input impedance are discussed. It is found that the radiation field inside a dielectric material is circularly polarized. As the relative permittivity of the dielectric material increases, the angle coverage over which the axial ratio is less than 3 dB becomes narrower

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:46 ,  Issue: 2 )